Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I just came home and I have a message on my answering machine from my derm telling me she wants me to stop taking Accutane and we'll discuss it at my next appointment on Monday.

So now I'm a bit worried. What could be wrong? I highly doubt I'm pregnant, I've been using two forms of birth control and I'm always on time taking my birth control pill. I guess either my triglycerides or my cholesterol went up.

The thing is I really don't want to stop taking Accutane. It's the only thing that has had any effect on my acne. I've been on it for almost a month now, and I'm almost clear. I have a few red marks and clogged pores still but no active acne. I have barely experienced any side effects. My face is dryer, but not too dry, I would call it normal (in opposition to the oil slick I used to be). After eating my lips get a bit dry, but it is eaily fixed with a bit of Vaseline.

I'm so scared of what she is going to tell on Monday, I REALLY don't want to stop. I would like to be prepared for whatever eventuality and have a solution to it. I know that if my cholesterol is too high I can always take a cholesterol lowering drug (a statin, I think?) and if my liver enzymes are too high I can take milk thistle. What else can I do?

Help, I need reassurance!

Share this post


Link to post
Share on other sites
Anyone?

Unfortunately no one here can tell you what's wrong, or knowledegably discuss your options without knowing your medical history. Surely if you were pregnant her message would have been more urgent... as far as the other stuff I'm sure she will be able to discuss options.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×